# SDR KO0R201605260057

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 70,734 hours, 13,845 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA ATTIC AT 53-901 TERMINAL STRIP FOUND TWO CUT WIRES.
